# SDR USAAF0066

- Difficulty date: August 29, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N883US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11337
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 71539
- Condition: Failed
- Location: Nlg Ww
- Part time: 22,078 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT-BHM - FLT 2358 - ON LANDING GEAR RETRACTION, AFTER TAKEOFF, THERE WAS A NOSE GERA FAULT AND A BLUE LIGHT IN THE GEAR HANDLE.  THE LANDING GEAR WAS CYCLED WITH SAME RESULTS.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR DOOR SELECTOR VALVE.  (M)
